What was the term for the vaccine side effect that would cause people a bad rash when they became elderly?

9 Answers

Relevance
  • ?
    Lv 7
    1 month ago

    Are you thinking of shingles?  THAT is caused by having HAD chicken pox when younger.  No vaccine causes shingles.

  • 2 months ago

    There isn't one.  If you get a vaccine and do not get a rash with a few days you will not get one when you get older.

  • 2 months ago

    It's called a conspiracy to scare people into thinking twice about vaccinations. You can expect some people to have an allergic reaction to the vaccination. But remember that there are those who have a life threatening reaction to simple foods like peanuts! Everyone is slightly different when it comes to reactions to shots. Some only have a mild reaction to the needle going into the arm, the next person may have to be hospitalized. But most will do just fine.

  • 2 months ago

    It's called a lie. 

  • How do you think about the answers? You can sign in to vote the answer.
  • kswck2
    Lv 7
    2 months ago

    Not a rash, it is called anaphylaxis. It is when your throat closes up and you can't breathe. 

    I've had it-it IS scary. 

  • Anonymous
    2 months ago

    This is called the "death rash."  The media is trying to hush it up.

  • Anonymous
    2 months ago

    Are you talking about Shingles? 

    Are you talking about the Covid vaccine, because I have not heard anything about a rash. 

  • Kate
    Lv 6
    2 months ago

    A small percentage of people (not just seniors) have had serious, allergic reactions resulting in anaphylaxis. This is a serious, potentially deadly reacton.

  • 2 months ago

    Allergy or allergic reaction. 

Still have questions? Get your answers by asking now.